# SDR SIMA20210413002

- Difficulty date: April 13, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 37,820 hours, 32,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Stud
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 253CLC AFT EMERGENCY EXIT SIGN MISSING MOUNTING STUD-C/A-COMPLETE:RAR CEILING PANEL 253CLC AFT EMERGENCY EXIT SIGN IAW AMM 20-10-01
